This is my first time on this website, so please bare with me on this post. Any recommendations or suggestions would be greatly apprechiated. I'm a 21 year old female that has been having unexplained seizures since September 2007. They started off as just having 1 every few months, but I hit a block when I had 4 in one day. I've been hospitalized twice for this, and they cannot seem to find a diagnosis.
My CT Scan, MRI and EEG all came back normal. I recently had a sleep debribed EEG, and had a minor siezure during that test. I have not found out the results yet, but my guess is they will be normal.
I've been seeing a Neurologist that comes up north about 4 - 6 times a year, and he is stumped on this one. There is no family history of Epilepsy, but there is a history of a tremor.
I have been placed on higher doses of anti-seizure medications, and they have stopped the major seizures, but I still can feel mini ones coming on and have them. I am consiouis, and somewhat aware of what is going on, but I cannot controll what my body is doing. My larger seizures, I have no memory of them happening, nor do I have any warning sign of them coming on. They last about 2 - 3 minutes. I can tell I had one when I come around to it as my tongue is bitten so bad and swollen, and my body feels like I've been hit by a truck.
The doctor is suggesting that I stay on the meds until they figure something out, and if they don't, I will have to stay undiagnosed forever and on these meds.
I recently had blood work done showing that my Vitamin B12 count is extremely low, as well as some other things are either too low or too high.
This undiagnosed disease is taking over my life, I have lost alot of independence as I depend on my family and friends for help. Its frustrating as I want to start a family sometime soon and these meds are too harsh on the fetus. If you have any suggestions, please contact me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?